# SDR SWIA202162555

- Difficulty date: August 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: 601R3200361
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF RIB AT FS.310.00 IS CORRODED BETWEEN STR. 25L AND 25R.   (C-CHECK- RO 11/11/21)   UPON FURTHER INVESTIGATION FOUND CORROSION TO BE AT FS 319. REMOVED AND REPLACED FRAME SEGMENT AT FS 319 AT STR 25L AND 25R IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
